# SDR CALA2022090702302

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 737
- Aircraft serial: 27566
- Aircraft time: 86,368 hours, 21,261 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 851JB
- Condition: Worn
- Location: Burnt Pin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TALKED TO INBOUND CAPT. HE STATED AT FL 360 (36000 FT), HIS ENG #1 PARAMETERS VARIED GREATLY FROM ENG #2. HIS PARAMETERS DID NOT RETURN TO NORMAL UNTIL FL 210 (21000 FT.) THE INBOUND CAPT GAVE ME THE FOLLOWING ENG PARAMETERS AT FL 360: ONE MORE PARAMETER. CAPTAIN SAID HIS EPR WAS EQUAL ON BOTH ENG 1 N1=74.7, ENG 2 N1=100.4, ENG 1 EGT=510, ENG 2 EGT = 705, ENGINES AT FL 360. EPR ON BOTH ENGINES WAS 1.79 AT FL 360 ENG 1 N2=74, ENG 2 N2=91, ENG 1 N3=79, ENG 2 N3=90, ENG 1 FUEL ADD EMP:N FLOW =2.5, ENG 2 FF= 5.6. PARAMETERS RETURNED TO NORM AT FL 210 TEAM DIGEST 757-FTD73--09001. REMOVED P1 PROBE ACCESS COVER AND DOGHOUSE FOR VISUAL INSPECTION OF PROBE PLUMBING AND MOUNTING BRACKET. NO DISCREPNCIES NOTED. REF ECRA 7711-01043. DISCONNECTED P1 INLET AT EPR TRANSMITTER AND PRESSERIZED HARD LINES TO  PF TOP ANDBOTTOM RAKES. UNABLE TO DUPLICATE ANY LEAKS. ALSO PRESSURE CHECKED INLET TRANSMITTER SENSE LINE (FWD LINE) AND IT CHECKED GOOD.  REF BOEING FLEET ACCOMPLISHED FIM TASK 77-11 TASK 802. PRESSURE CHECKED P1 PROBE LINE FROM EPR TRANSMITTER TO P1 PROBE, NO LEAKS. FOUND P1 PROBE CONNECTOR PINS CORRODED, PROBE OPENING ERRODED AND BURNT. REPLACED #1 ENGINE P1 PROBE REF MM72-21-04.
